Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is it safe to take Metronidazole for vangial Bacteria infection ?

I was precribed Metronidazole for a vangial Bacteria infection, and i have read the side effects and i'm a bit nervous taking this medication. Is it safe, I'm on my 6th pill, I'm taking 2 500mg a day. This morning I woke up with a bit of a sore thoart and nasal blockage. I feel a little fuzzy headed should I stop taking this medication, or is it pretty safe to say if I was going to have a bad reaction to this i would have already happened?????
Asked On : Sat, 20 Feb 2010
Answers:  1 Views:  855
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

The treatment given is for a diffrent condition. Do not stop the other symptoms that you are having to your doctor. the common side -effcets of metronidazole is nausea, headcje, vomiting. Apart from these if anything else is there you should report them.

Answered: Sat, 20 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor